# SDR ASMF20200604024

- Difficulty date: May 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 16,776 hours, 1,867 cycles
- Engine: Ge GENX1B54
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Module
- Condition: Cracked
- Location: Rt Engine
- Part time: 16,776 hours, 1,867 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH MAINTENANCE PROGRAM OF EO 8772009, DURING RT ENGINE TSN 15655, CSN 1764 BORESCOPE INSPECTION OF HPC STAGE 10 OGV PISTON RING WEAR, IT WAS FOUND THICKNESS OF 0.058" AND A CRACK ON THE CDN MODULE WALL BETWEEN THE STAGE 10 HPC SEAL AND THE HP CASE, LOOKING THOUGHT THE CDP PORT AT 10 HRS POSITION.  ENGINEERING AREA SEND TO INFORMATION CORRESPONDING TO MANUFACTURER FOR INSTRUCTIONS TO PERMANENT REPAIR, ALL CORRECT.
